Record number :
1561847
Title of article :
Double integral characterizations of harmonic Bergman spaces
Author/Authors :
Choe، نويسنده , , Boo Rim and Nam، نويسنده , , Kyesook، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2011
Pages :
21
From page :
889
To page :
909
Abstract :
Recently Li et al. have characterized, except for a critical case, the weighted Bergman spaces over the complex ball by means of integrability conditions of double integrals associated with difference quotients of holomorphic functions. In this paper we extend those characterizations to the case of weighted harmonic Bergman spaces over the real ball and complement their results by providing a characterization for the missing critical case. We also investigate the possibility of extensions to the half-space setting. Our observations reveal an interesting half-space phenomenon caused by the unboundedness of the half-space.
Keywords :
Upper half-space , Weighted harmonic Bergman spaces , Unit ball
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2011
Link To Document :
بازگشت